# SDR 1218342121707

- Difficulty date: September 27, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751565000000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, FLAP ARM AND FLAP BEAM CORRODED AT FLAP RIB 5.  RIGHT INBOARD FLAP BEAM, FLAP, FLAP ARM REPLACED AT RIB 5.
